×

zbMATH — the first resource for mathematics

On the splitting of rank one abelian groups. (English) Zbl 0233.20020

MSC:
20K15 Torsion-free groups, finite rank
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fuchs, L, Abelian groups, (1960), Pergamon Press Oxford · Zbl 0100.02803
[2] Irwin, J.M; Khabbaz, S.A; Rayna, G, The role of the tensor products in the splitting of abelian groups, J. algebra, 14, 423-442, (1970) · Zbl 0206.31202
[3] Irwin, J; Peercy, C; Walker, E.A, Splitting properties of high subgroups, Bull. soc. math. France, 89, 27-38, (1961)
[4] Kaplansky, I; Mackey, G.W, A. generalization of Ulm’s theorem, Summa brasil. math., 2, 195-202, (1951) · Zbl 0054.01803
[5] Megibben, C.K, On mixed groups of torsion-free rank 1, Illinois J. math., 11, 366-391, (1967) · Zbl 0139.25204
[6] Rotman, J, Mixed modules over valuation rings, Pacific J. math., 10, 607-623, (1960) · Zbl 0094.02303
[7] Rotman, J, Torsion-free and mixed abelian groups, Illinois J. math., 5, 131-143, (1961) · Zbl 0101.01901
[8] \scA. E. Stratton, A note on the splitting problem for modules over an incomplete discrete valuation ring, Proc. London Math. Soc., to appear. · Zbl 0223.13010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.